# SDR SWAA2021022249969

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 12,928 hours, 5,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT/FO SIE/DOOR PULL TO INFLATE VELCRO COVER STUCK / REPOSITIONED VELCRO/FLAP COVER WITHOUT REMOVING SLIDE PACK; NO DEFECTSNOTED. S.I.P.
